Article

Finite time extinction for a class of damped Schrödinger equations with a singular saturated nonlinearity

Pascal Bégout, and Jesus Ildefonso Diaz

Keywords

Damped Schrödinger equation; Finite time extinction; Maximal monotone operators; Existence and regularity of weak solutions; Asymptotic behavior;

Reference

Pascal Bégout, and Jesus Ildefonso Diaz, Finite time extinction for a class of damped Schrödinger equations with a singular saturated nonlinearity, Journal of Differential Equations, vol. 308, January 2022, pp. 252–285.

See also

Published in

Journal of Differential Equations, vol. 308, January 2022, pp. 252–285